Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 79, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at May 31, 2018, 2:35 PM EDT for Clark County, Jefferson County, Scott County, Indiana; 4 counties in Kentucky. It was in force for 25 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 2:35 PM EDT (18:35 UTC)
- Expired
- May 31, 2018, 3:00 PM EDT
- In force
- 25 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clark County, IN, Jefferson County, IN, Scott County, IN, Henry County, KY, Jefferson County, KY, Oldham County, KY, Trimble County, KY
The radar
The Louisville radar (KLVX), 81 km from the middle of the area, began a volume at 18:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 2:38 PM EDT | TSTM WND DMG | 3 Ene Louisville, KY | CORRECTED TIME. TREES DOWN ALONG RIVER ROAD JUST NE OF DOWNTOWN. |
| May 31, 2:41 PM EDT | TSTM WND DMG | 1 Nnw Brownsboro, KY | SEVERAL TREES DOWNED ON HALLS HILL ROAD OFF KY-329. |
| May 31, 2:41 PM EDT | TSTM WND DMG | Prospect, KY | TREES DOWN HIGHWAY 42 AND COVERED BRIDGE ROAD. |
| May 31, 2:43 PM EDT | TSTM WND DMG | 4 Nnw Saint Matthews, KY | TREES DOWN BLANKENBAKER LANE. |
| May 31, 2:43 PM EDT | TSTM WND DMG | Pewee Valley, KY | TREES REPORTED BLOCKING CSX RAILROAD LINE BETWEEN CRESTWOOD AND PEEWEE VALLEY. |
| May 31, 2:45 PM EDT | TSTM WND DMG | 2 Ene La Grange, KY | TREES DOWN AT MULTIPLE LOCATIONS ALONG INTERSTATE 71. |
| May 31, 2:45 PM EDT | TSTM WND DMG | Madison, IN | EM REPORTED TREES DOWN ALL OVER THE COUNTY. TIME ESTIMATED BASED ON RADAR. |
| May 31, 2:46 PM EDT | TSTM WND DMG | Bethlehem, IN | TREE DOWN ON HOUSE IN BETHLEHEM IN. |
| May 31, 2:49 PM EDT | TSTM WND DMG | Anchorage, KY | TREES DOWN AT ANCHORAGE SCHOOL AND ANCHORAGE PRESBYTERIAN CHURCH. |
| May 31, 2:50 PM EDT | TSTM WND DMG | 2 Ene La Grange, KY | LARGE TREE LIMB BROKE OUT WINDOW OF SEMI TRACTOR AT MILE MARKER 24 OF I-71 SOUTHBOUND. |
| May 31, 2:52 PM EDT | TSTM WND DMG | 1 Nnw Bedford, KY | TREES DOWN ON HIGHWAY 421, BOTH NORTH AND SOUTH OF BEDFORD. |
| May 31, 2:56 PM EDT | TSTM WND GST 60 | 2 Nw Smithfield, KY | |
| May 31, 3:02 PM EDT | TSTM WND DMG | 2 Sse Sligo, KY | TREES DOWN NEAR PENDLETON. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 11:31 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
073
WUUS53 KLMK 311835
SVRLMK
INC019-077-143-KYC103-111-185-223-311900-
/O.NEW.KLMK.SV.W.0079.180531T1835Z-180531T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
235 PM EDT THU MAY 31 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Jefferson County in south central Indiana...
Eastern Clark County in south central Indiana...
Southeastern Scott County in south central Indiana...
Oldham County in central Kentucky...
Trimble County in central Kentucky...
Southwestern Henry County in central Kentucky...
Northeastern Jefferson County in central Kentucky...
* Until 300 PM EDT
* At 235 PM EDT, severe thunderstorms were located along a line
extending from 9 miles south of Vernon to Brownsboro Village,
moving northeast at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Louisville, Jeffersonville, St. Matthews, Madison, Lyndon, La
Grange, Prospect, Graymoor-Devondale, Windy Hills and Anchorage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3871 8523 3874 8527 3874 8533 3864 8524
3835 8529 3831 8533 3829 8541 3830 8542
3829 8543 3830 8545 3828 8547 3827 8541
3825 8575 3882 8567 3882 8561 3885 8561
3885 8557 3888 8557 3892 8548 3892 8520
TIME...MOT...LOC 1835Z 242DEG 42KT 3884 8560 3826 8567
HAIL...<.75IN
WIND...70MPH
$$
JBS1 follow-up statement
904
WWUS53 KLMK 311903
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
303 PM EDT THU MAY 31 2018
INC019-077-143-KYC103-111-185-223-311913-
/O.EXP.KLMK.SV.W.0079.000000T0000Z-180531T1900Z/
Jefferson IN-Clark IN-Scott IN-Oldham KY-Trimble KY-Henry KY-
Jefferson KY-
303 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON...EASTERN CLARK...
SOUTHEASTERN SCOTT...OLDHAM...TRIMBLE...SOUTHWESTERN HENRY AND
NORTHEASTERN JEFFERSON COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore the warning has been allowed to expire.
A severe thunderstorm watch remains in effect until 600 PM EDT for
south central Indiana...and central Kentucky.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3871 8523 3874 8527 3874 8533 3864 8524
3835 8529 3831 8533 3829 8541 3830 8542
3829 8543 3830 8545 3828 8547 3827 8541
3825 8575 3882 8567 3882 8561 3885 8561
3885 8557 3888 8557 3892 8548 3892 8520
TIME...MOT...LOC 1903Z 242DEG 42KT 3899 8524 3841 8531
$$
JBSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:15 PM EDT, 1 hour 20 minutes earlier.
Area forecast discussion, May 31, 1:15 PM EDT, 1 hour 20 minutes before
Area Forecast Discussion National Weather Service Louisville KY 115 PM EDT Thu May 31 2018 .Forecast Update... Issued at 935 AM EDT Thu May 31 2018 The 12z sounding from ILN and a recent AMDAR sounding out of SDF showed an inversion between 950 and 850 mb with decent lapse rates above. This elevated instability in conjunction with a weak shortwave moving through is aiding the development of scattered thunderstorms across southern Indiana and north central Kentucky. Other than lightning and brief downpours, small hail is possible. This activity should begin to weaken as the morning hours goes on. Upstream across southeast Missouri, a convective complex exists and could be the focus for the first round of thunderstorms across our area by mid afternoon. The recent runs of the HRRR are handling the current activity pretty well and was leaned on for the update. As we get into the afternoon, the moisture rich environment (low 70s dewpoints) should allow for 2000 to 3000 J/kg of SBCAPE and then with the approaching impulse from Missouri, this should trigger additional convection. The current thinking is that this will be across southern IN and north central KY. Storms would then drop south/east during the late afternoon. Additional storm development is possible across western KY and southwest IN that would then move into central KY later this evening. The Enhanced Risk was adjusted eastward with the morning update to include more of our forecast area and looks good for the area. The main hazards are damaging winds, but hail and heavy rain are still threats. A tornado threat still exists if line segments get oriented perpendicular to the 0-3km bulk shear vectors. && .Short Term...(Today and tonight) Issued at 321 AM EDT Wed May 31 2018 ....Strong to Severe Storms Possible This Afternoon and Tonight... Complicated and low confidence forecast today and tonight as models struggle to come to an agreement with convective solutions. To start off the morning, some models indicate scattered showers and storms firing up near 09z across parts of western KY. Observed 31.00z 500mb temperatures over southwestern MO indicate slightly cooler temperatures than surrounding upper air sites, and SPC 700-400mb differential vorticity advection has shown some positive values over western IL/KY this morning, so it's possible a very subtle shortwave could be present near the southern MO/IL border at this hour and could aid in the development of precipitation later this morning. In any case, will keep isolated to scattered PoPs in the forecast this morning to account for the potential. All of that activity, if it forms, should push east of the CWA by 16-17z. Attention then turns to this afternoon and evening, where the threat for strong to severe storms remains possible. Much of the storm activity we see during this timeframe will be highly dependent on how the current shortwave and convection over Oklahoma/Kansas evolves. Some high-res models that are currently handling that convection well are the 3km NAM and HRRR, but both show conflicting scenarios for convective evolution this afternoon and evening. It's possible we may end up with a couple rounds of storms (one this afternoon, another after sunset). Deep layer shear begins to increase after 20z as the shortwave over Oklahoma approaches, so convection (if it develops) during the late afternoon and evening will have 30-40kts of 0-6km bulk shear to work with. Assuming the atmosphere recovers from any potential morning convection, we should see moderate to high instability in place for storms. The combination of shear and instability will support strong to severe storms, which should mainly be in the form of multi-cell clusters and linear/bowing segments. Isolated activity, including supercells, would be more likely west of the CWA with initial convection before storms become outflow dominant and turn linear. The main severe weather threat with these storms would be damaging wind gusts and heavy rainfall. Large hail may be possible in some of the stronger embedded or isolated cells that move into our area. Low level shear will remain weak through the duration of the event, so the tornado threat should be low... but a quick spin-up can't be ruled out where lingering outflow or differential heating boundaries interact with storms. Additionally, 0-3km bulk shear may exceed 30kts this evening, and should the 0-3km shear vector be line-normal to bowing segments, a brief spin-up tornado could be possible. .Long Term...(Friday through Wednesday) Issued at 303 AM EDT Thu May 31 2018 Cloudy conditions are likely early Friday in the wake of expected convective activity from the short term period. Scattered showers and some thunderstorms may be ongoing across southern KY in the morning. Some scattered redevelopment is possible in the afternoon hours, with the best chances mainly south of the WK and BG Parkways. Overall, the forecast has not changed dramatically with 30-40 PoPs in the afternoon. Highs will be in the lower-mid 80s across the region. Showers and storms are expected to diminish quite rapidly after sunset with lows Friday night cooling into the mid-upper 60s. For Saturday, latest guidance still suggestive of a dry and slightly less humid day. We'll start off the day with partly cloudy skies with highs ranging from the lower 80s in the Bluegrass and mid-upper 80s in the I-65 corridor and points west. For Saturday night and into Sunday, another quick moving upper level disturbance is forecast to cross the region. This feature will bring another round of showers and thunderstorms to the area. The best chances for rainfall would be late Saturday night and through the day on Sunday with a drier conditions arriving Sunday evening. Lows Saturday night look to cool into the low-mid 60s, with highs on Sunday staying in the lower 80s. As we move into next week, the latest guidance continues to indicate that the Ohio Valley will remain in a northwesterly flow with a large area of high pressure building into the region. This set up should result in drier, cooler, and less humid conditions that what we've seen over the last week. A few week perturbations will work through the region Monday night and into Tuesday. However, the trend for now is to keep things dry during the period. Though, we suspect that some light PoPs may be required here in later forecasts. By midweek, we should see some more ridging attempt to build in from the west. However, that may be hampered a bit by a deep cut off low in the NE US. This would keep our flow, quite northerly for early June and keep temperatures a bit below normal through at least Thursday. The latest blends keep highs in the upper 70s to the lower 80s over the bluegrass region with highs in the low-mid 80s in the I-65 corridor and points west. Overnight will likely dip into the upper 50s to low 60s through the period. Looking a little further down the road, dry weather and warmer weather may attempt to build further east by late week. Much of the heat and dry conditions will remain fully entrenched across the central Plains. A series of mid-level perturbations will work eastward within the northerly stream of the jet and this may suppress the ridge a little further south and west over time. This would set up the Ohio Valley for a northwest flow type regime with a threat of MCS's dropping in from the northwest by next weekend. && .Aviation...(18Z TAF Issuance) Issued at 115 PM EDT Thu May 31 2018 Several lines of strong to severe thunderstorms will work across southern Indiana and north central Kentucky through this evening. Currently, strongest line moving into HNB now will affect SDF and LEX by mid afternoon. Damaging wind gusts primary threat but also hail and flash flooding. Additional storm development is possible toward 7-8 pm EDT but is less certain depending on how afternoon storms evolve. Overnight, storms are expected to end giving way to just showers. Some potential for fog where heaviest rain falls as winds are likely to be light, though convective debris clouds may preclude fog development. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...ZT Short Term...DM Long Term...MJ Aviation...ZT
Hazardous weather outlook, May 31, 3:46 AM EDT, 10 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 346 AM EDT Thu May 31 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-010800- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible this afternoon and evening. The main threats with these storms will be damaging wind gusts and heavy rainfall. Isolated large hail will be possible in the strongest storms. An isolated, brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered showers and thunderstorms are expected again on Friday afternoon and evening. At this time, severe weather is not anticipated. Isolated to scattered thunderstorms will also be possible late Saturday night and throughout the day on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. DM/MJ
In the hours before
Local storm report, May 31, 2:08 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
208 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG 1 SSE BROMER 38.58N 86.32W
05/31/2018 ORANGE IN 911 CALL CENTER
TREE DOWN BLOCK PORTION OF SR337 SEVEN MILES
OUTSIDE ORLEANS, IN.
&&
CRGLocal storm report, May 31, 2:15 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
215 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 PM HEAVY RAIN 2 WSW KINGSTON 37.64N 84.28W
05/31/2018 M2.98 INCH MADISON KY PUBLIC
MEASURED AT PRIVATE WEATHER STATION.
&&
RJSSpecial weather statement, May 31, 2:19 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
219 PM EDT THU MAY 31 2018
KYZ041-048-049-056-057-067-311845-
Fayette-Jessamine-Clark-Lincoln-Madison-Garrard-
219 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN LINCOLN...
GARRARD...CLARK...JESSAMINE...MADISON AND FAYETTE
COUNTIES...
At 218 PM EDT, radar indicated strong thunderstorms were located
along a line extending from just southeast of Lexington to Stanford.
Movement was east at 25 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Lexington, Richmond, Nicholasville, Winchester, Stanford, Lancaster,
Cardinal Hill, Cadentown, Fayette Mall and Veterans Park.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3784 8404 3782 8407 3785 8408 3782 8412
3781 8412 3782 8410 3775 8409 3752 8420
3752 8427 3754 8435 3747 8437 3748 8445
3737 8449 3751 8471 3762 8468 3762 8465
3765 8467 3808 8454 3804 8403 3796 8398
TIME...MOT...LOC 1818Z 287DEG 23KT 3800 8442 3751 8466
RASSpecial weather statement, May 31, 2:24 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Louisville KY
224 PM EDT THU MAY 31 2018
INZ078-079-091-092-KYZ030>032-311845-
Jefferson-Floyd-Clark-Scott-Jefferson-Oldham-Trimble-
224 PM EDT THU MAY 31 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT JEFFERSON...CLARK...
NORTHEASTERN FLOYD...SCOTT...OLDHAM...WESTERN TRIMBLE AND NORTHERN
JEFFERSON COUNTIES...
At 223 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Seymour to near New Albany. Movement
was east at 45 mph.
Wind gusts of 50 to 55 mph are possible with these storms. Stay
alert, as they may reintensify and require additional warnings.
Locations impacted include...
Louisville, Jeffersonville, New Albany, St. Matthews, Madison,
Lyndon, La Grange, Middletown, Scottsburg and Prospect.
LAT...LON 3831 8539 3829 8541 3830 8542 3829 8543
3830 8545 3828 8547 3826 8541 3825 8584
3873 8585 3878 8580 3880 8580 3883 8573
3882 8570 3882 8561 3885 8561 3885 8557
3888 8557 3888 8554 3891 8553 3891 8540
TIME...MOT...LOC 1823Z 276DEG 39KT 3891 8581 3826 8582
JBSLocal storm report, May 31, 2:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
227 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 PM TSTM WND DMG MAUCKPORT 38.03N 86.20W
05/31/2018 HARRISON IN BROADCAST MEDIA
SHINGLES BLOWN OFF ROOFS IN HARRISON COUNTY.
&&
CRGLocal storm report, May 31, 2:30 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
230 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM NON-TSTM WND GST 1 NW FORT KNOX 37.90N 85.97W
05/31/2018 M55 MPH HARDIN KY AWOS
AWOS STATION FTK, 1 NW FORT KNOX.
&&
KACThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 7:22 AM EDT | Special Weather Statement | LMK | Dubois | 23 min |
| May 31, 7:45 AM EDT | Special Weather Statement | LMK | Perry | 30 min |
| May 31, 11:59 AM EDT | Special Weather Statement | LMK | Harrison | 31 min |
| May 31, 12:53 PM EDT | Severe Thunderstorm Warning | LMK | Dubois, Perry | 22 min |
| May 31, 1:13 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Orange, Perry | 47 min |
| May 31, 1:16 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Perry | 44 min |
| May 31, 1:49 PM EDT | Severe Thunderstorm Warning | LMK | Harrison | 26 min |
| May 31, 1:52 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Floyd, Harrison, Washington | 38 min |
| May 31, 2:00 PM EDT | Flash Flood Watch | LMK | Clark, Crawford, Dubois, Floyd, Harrison, Jefferson and 4 more | 15 hr |
| May 31, 2:17 PM EDT | Severe Thunderstorm Warning | LMK | Floyd, Harrison | 13 min |
| May 31, 2:24 PM EDT | Special Weather Statement | LMK | Clark, Jefferson, Scott | 21 min |
| May 30, 10:21 PM EDT | Special Weather Statement | LMK | Hardin | 24 min |
| May 31, 8:08 AM EDT | Special Weather Statement | LMK | Meade | 37 min |
| May 31, 9:50 AM EDT | Special Weather Statement | LMK | Oldham | 25 min |
| May 31, 10:14 AM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| May 31, 11:09 AM EDT | Special Weather Statement | LMK | Mercer | 36 min |
| May 31, 11:44 AM EDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln | 31 min |
| May 31, 12:03 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison | 27 min |
| May 31, 12:21 PM EDT | Special Weather Statement | LMK | Clark | 24 min |
| May 31, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 31 min |
| May 31, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 31 min |
| May 31, 12:32 PM EDT | Special Weather Statement | LMK | Spencer | 28 min |
| May 31, 12:37 PM EDT | Special Weather Statement | LMK | Jessamine | 23 min |
| May 31, 12:51 PM EDT | Special Weather Statement | LMK | Garrard | 24 min |
| May 31, 12:58 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 32 min |
| May 31, 1:08 PM EDT | Flash Flood Warning | LMK | Garrard, Madison | 3 hr |
| May 31, 1:22 PM EDT | Special Weather Statement | LMK | Mercer | 38 min |
| May 31, 1:53 PM EDT | Areal Flood Advisory | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 1:59 PM EDT | Special Weather Statement | LMK | Jessamine | 31 min |
| May 31, 2:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 31 min |
| May 31, 2:19 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| May 31, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 24 min |
| May 31, 2:40 PM EDT | Special Weather Statement | LMK | Green | 35 min |
| May 31, 2:41 PM EDT | Special Weather Statement | LMK | Marion | 34 min |
| May 31, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer, Washington | 31 min |
| May 31, 2:52 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Trimble | 23 min |
| May 31, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Washington | 36 min |
| May 31, 2:55 PM EDT | Flash Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 2:59 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 31 min |
| May 31, 3:03 PM EDT | Special Weather Statement | LMK | Hart, Larue | 42 min |
| May 31, 3:16 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Nelson, Washington, Woodford | 29 min |
| May 31, 3:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more | 27 min |
| May 31, 3:22 PM EDT | Flash Flood Warning | LMK | Hardin, Larue, Nelson | 113 min |
| May 31, 3:27 PM EDT | Flash Flood Warning | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 3:40 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more | 35 min |
| May 31, 3:43 PM EDT | Areal Flood Advisory | LMK | Anderson | 3 hr |
| May 31, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 36 min |
| May 31, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 32 min |
| May 31, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more | 37 min |
| May 31, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 20 min |
| May 31, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 34 min |
| May 31, 4:37 PM EDT | Severe Thunderstorm Warning | LMK | Adair | 23 min |
| May 31, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Barren | 35 min |
| May 31, 4:45 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Lincoln, Metcalfe, Russell | 2 hr |
| May 31, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 34 min |
| May 31, 5:08 PM EDT | Flash Flood Warning | LMK | Adair, Russell | 3 hr |
| May 31, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 36 min |
| May 31, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 42 min |
| May 31, 5:23 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe | 3 hr |
| May 31, 5:39 PM EDT | Flash Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 3 hr |
| May 31, 5:52 PM EDT | Areal Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 6:30 PM EDT | Special Weather Statement | LMK | Logan | 45 min |
| May 31, 6:42 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 33 min |
| May 31, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 25 min |
| May 31, 6:57 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 33 min |
| May 31, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 30 min |
| May 31, 7:29 PM EDT | Special Weather Statement | LMK | Monroe | 31 min |
| May 31, 7:40 PM EDT | Special Weather Statement | LMK | Monroe | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.